MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Scar Tissue (2060)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Koichiro, m., tatsuo, f., masayoshi, k., ko, n., takashi, k., haruhito, a.Experience of 100 cases of pvp using 180w green light xps for benign prostatic hyperplasia and study of complications including bladder neck sclerosis.The 111th annual meeting of the japanese urological association [pacifico yokohama].There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with use of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported to boston scientific via an article published in the 111th annual meeting of the japanese urological association journal that a study was conducted to examine the effectiveness and safety of photoselective vaporization of the prostate procedure after experiencing 100 cases since its introduction.Between july 2022 to august 2023, a total of 100 patients diagnosed with benign prostatic hyperplasia (bph) were included in this study.Five patients had a history of urinary retention, and four of them had an indwelling urinary catheter or self-catheterized at the time of surgery.It was observed that there was postoperative serum hemoglobin concentration decrease.There were two cases of reoperation for bladder neck sclerosis.No further patient complications were reported.

Brand Name
GREENLIGHT XPS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19702664
Report Number2124215-2024-41945
Device Sequence Number20830911
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public08714729979135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexUnknown